Lyapunov-type inequalities for a certain class of nonlinear systems


Tiryaki A., ÇAKMAK D. , AKTAŞ M. F.

COMPUTERS & MATHEMATICS WITH APPLICATIONS, vol.64, no.6, pp.1804-1811, 2012 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 64 Issue: 6
  • Publication Date: 2012
  • Doi Number: 10.1016/j.camwa.2012.02.019
  • Title of Journal : COMPUTERS & MATHEMATICS WITH APPLICATIONS
  • Page Numbers: pp.1804-1811

Abstract

In this paper, we state and prove some new Lyapunov-type inequalities for a class of nonlinear systems, special cases of which contain the well-known Hamiltonian system, Emden-Fowler, half-linear and linear differential equations of second order. Our results improve and generalize these types of inequalities related to all existing ones. (c) 2012 Elsevier Ltd. All rights reserved.